The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1042 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 3, 1986, pp. 265–276
DOI: 10.4171/ZAA/198

Published online: 1986-06-30

Asymptotische Darstellungen der hypergeometrischen Funktion für grosse Parameter unterschiedlicher Grössenordnung

Eberhard Wagner[1]

(1) Martin-Luther-Universität Halle-Wittenberg, Germany

Asymptotic representations of the hypergeometric function $F(a, b; c; z)$ are derived where $b$ and $c-b$ either constants or tend to infinity independently of one another provided that Re $b = O_L(1)$, Re $(c-b) = O_L(1)$ and $b = o(a^{1/2-\delta}), c = o(a^{1/2-\delta}), \delta > 0$.

No keywords available for this article.

Wagner Eberhard: Asymptotische Darstellungen der hypergeometrischen Funktion für grosse Parameter unterschiedlicher Grössenordnung. Z. Anal. Anwend. 5 (1986), 265-276. doi: 10.4171/ZAA/198